PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 79 | 2 | 211-227
Tytuł artykułu

On the equivalence of the Ricci-pseudosymmetry and pseudosymmetry

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
79
Numer
2
Strony
211-227
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-02-09
poprawiono
1998-07-20
Twórcy
  • Department of Mathematics, Agricultural University of Wrocław, Grunwaldzka 53, 50-357 Wrocław, Poland
  • Institute of Mathematics, Wrocław University of Technology, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
  • Department of Mathematics, Technical University of Istanbul, 80626 Maslak, Istanbul, Turkey
Bibliografia
  • K. Arslan, Y. Çelik, R. Deszcz and R. Ezentaş, On the equivalence of Ricci-semisymmetry and semisymmetry, Colloq. Math. 76 (1998), 279-294.
  • F. Defever, R. Deszcz, M. Hotloś, M. Kucharski and Z. Şentürk, On mani-folds of pseudosymmetry type, in: Geometry and Topology of Submanifolds, IX, World Sci., River Edge, N.J., in print.
  • F. Defever, R. Deszcz and M. Prvanović, On warped product manifolds satisfying some curvature conditions of pseudosymmetry type, Bull. Greek Math. Soc. 36 (1994), 43-67.
  • R. Deszcz, On four-dimensional Riemannian warped product manifolds satisfying certain pseudo-symmetry curvature conditions, Colloq. Math. 62 (1991), 103-120.
  • R. Deszcz, On pseudosymmetric spaces, Bull. Soc. Math. Belg. Sér. A 44 (1992), 1-34.
  • R. Deszcz and W. Grycak, On some class of warped product manifolds, Bull. Inst. Math. Acad. Sinica 15 (1987), 311-322.
  • R. Deszcz and W. Grycak, On certain curvature conditions on Riemannian manifolds, Colloq. Math. 58 (1990), 259-268.
  • R. Deszcz and M. Hotloś, On a certain subclass of pseudosymmetric manifolds, Publ. Math. Debrecen 53 (1998), 29-48.
  • R. Deszcz and M. Hotloś, On a certain extension of the class of semisymmetric manifolds, Publ. Inst. Math. (Beograd) (N.S.) 63 (77) (1998), 115-130.
  • R. Deszcz, M. Hotloś and Z. Şentürk, On a certain application of Patterson's identity, Dept. Math., Agricultural Univ. Wrocław, preprint No. 55, 1997.
  • R. Deszcz and M. Kucharski, On curvature properties of certain generalized Robertson-Walker spacetimes, Tsukuba J. Math., in print.
  • R. Deszcz and L. Verstraelen, Hypersurfaces of semi-Riemannian conformally flat manifolds, in: Geometry and Topology of Submanifolds, III, World Sci., River Edge, N.J., 1991, 131-147.
  • R. Deszcz and Ş. Yaprak, Curvature properties of Cartan hypersurfaces, Colloq. Math. 67 (1994), 91-98.
  • R W. Roter, On conformally symmetric Ricci-recurrent spaces, ibid. 31 (1974), 87-96.
  • R W. Roter, On generalized curvature tensors on some Riemannian manifolds, ibid. 37 (1977), 233-240.
  • P. J. Ryan, Hypersurfaces with parallel Ricci tensor, Osaka J. Math. 8 (1971), 251-259.
  • P. J. Ryan, A class of complex hypersurfaces, Colloq. Math. 26 (1972), 175-182.
  • Z. I. Szabó, Structure theorems on Riemannian spaces satisfying R(X,Y)·R=0. I. The local version, J. Differential Geom. 17 (1982), 531-582.
  • V L. Verstraelen, Comments on pseudosymmetry in the sense of Ryszard Deszcz, in: Geometry and Topology of Submanifolds, VI, World Sci., River Edge, N.J., 1994, 199-209.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv79z2p211bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.